# SDR AALA202402237185

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 84,418 hours, 34,512 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: A0922
- Condition: Malfunctioned
- Location: Mlg
- Part time: 18,194 hours, 8,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING AND TRANSFERRING TO MANUAL BRAKING, AIRCRAFT PULLED TO THE LEFT. HEAVY RIGHT BRAKES USED TO CORRECT TRACK. FOUND #1 BRAKE GRABBING, REPLACED #1 BRAKE PER AMM 32-42-27.
